# SDR UHLA2015012800057

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 28,752 hours, 23,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY STRIP EMERGENCY LIGHT AT ROWS 17 AND 18 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE SECURED A LOOSE CONNECTOR.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
